# SDR UPS07851114

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD LIGHT ODOR OF SMOKE IN COCKPIT.  F/E PANEL LIGHTS WENT OUT.  APPEARS TO BE A 5 AMP FUSE HAS BLOWN ON F/E PANEL DID NOT REPLACE IN FLIGHT.  REMOVED AND REPLACED F/E PANEL LIGHT.  FUSE 5 IAW MM 33-13-00-5.  OPS CHKS GOOD.
